53286

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Linear Quadratic Regulator: II. Robust Formulations

ISBN/ISSN: 

0005-1179

DOI: 

10.1134/S0005117919100060

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 80, No. 10

Город: 

  • New York

Издательство: 

  • Pleiades Publishing, Ltd

Год издания: 

2019

Страницы: 

1847-1860
Аннотация
The classical linear quadratic regulation problem is considered in the robust formulations where the matrices of the system and/or initial conditions are not know precisely. Several approaches are proposed where the quadratic cost is minimized against the worst-case uncertainties. Finding such controllers is performed via reducing the matrix Riccati equation with uncertainty to a single linear matrix inequality. The properties of the solutions are discussed and the comparison with previously known approaches is performed.

Библиографическая ссылка: 

Хлебников М.В., Щербаков П.С. Linear Quadratic Regulator: II. Robust Formulations // Automation and Remote Control. 2019. Vol. 80, No. 10. С. 1847-1860.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: